RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1986, Volume 50, Issue 4, Pages 835–848 (Mi izv1537)  

This article is cited in 1 scientific paper (total in 1 paper)

Contour-solid results for holomorphic functions

P. M. Tamrazov


Abstract: Both local and global contour-solid theorems for holomorphic functions of a complex variable are presented, with proofs, under essentially weakened restrictions on the functions, for arbitrary bilogarithmically concave (in a generalized sense) majorants, in arbitrary open sets.
Some properties of subharmonic functions that are used to prove the contour-solid results are also established.
Bibliography: 16 titles.

Full text: PDF file (1571 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1987, 29:1, 193–205

Bibliographic databases:

UDC: 517.5
MSC: 30C80
Received: 10.05.1984
Revised: 17.06.1985

Citation: P. M. Tamrazov, “Contour-solid results for holomorphic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 50:4 (1986), 835–848; Math. USSR-Izv., 29:1 (1987), 193–205

Citation in format AMSBIB
\Bibitem{Tam86}
\by P.~M.~Tamrazov
\paper Contour-solid results for holomorphic functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1986
\vol 50
\issue 4
\pages 835--848
\mathnet{http://mi.mathnet.ru/izv1537}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=864179}
\zmath{https://zbmath.org/?q=an:0619.30001|0615.30001}
\transl
\jour Math. USSR-Izv.
\yr 1987
\vol 29
\issue 1
\pages 193--205
\crossref{https://doi.org/10.1070/IM1987v029n01ABEH000966}


Linking options:
  • http://mi.mathnet.ru/eng/izv1537
  • http://mi.mathnet.ru/eng/izv/v50/i4/p835

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Aleksandrov, “Commutator Lipschitz functions and analytic continuation”, J. Math. Sci. (N. Y.), 215:5 (2016), 543–551  mathnet  crossref  mathscinet
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:138
    Full text:56
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019